# SDR USAA2008121892270

- Difficulty date: October 31, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 6517583504
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - VERTICAL BEAM WEB CRACKED AT BS 178, WL 183, RBL 5 TO RBL 7.  REPAIRED VERTICAL BEAM WEB AT BS 178, WL 183, RBL 5 TO RBL 7 IAW US AIRWAYS EA 132168.
